# SDR AWXA0000831

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 693535213
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  AFT CARGO BAY SHEAR TIE CRACKED AT STA 727A, STR 18L.  REMOVED AND FABRICATED SHEAR TIE IAW 737 SRM 53-10-1,  TREATED PARTS AND INSTALLED REPAIR PARTS IAW 737 SRM 51-30-2.
